杨二光.关于某些广义可数紧空间II[J].数学研究及应用,2021,41(4):416~424
关于某些广义可数紧空间II
On Some Generalized Countably Compact Spaces II
投稿时间:2020-04-09  修订日期:2020-08-02
DOI:10.3770/j.issn:2095-2651.2021.04.009
中文关键词:  实值函数  半连续  $g$-函数  拟-$\gamma$空间  $w\gamma$-空间  拟-Nagata空间  $wN$-空间  $M^#$-空间  $wM$-空间
英文关键词:real-valued functions  semi-continuity  $g$-functions  quasi-$\gamma$ spaces  $w\gamma$-spaces  quasi-Nagata spaces  $wN$-spaces  $M^{\#}$-spaces  $wM$-spaces
基金项目:
作者单位
杨二光 安徽工业大学数理科学与工程学院, 安徽 马鞍山 243032 
摘要点击次数: 129
全文下载次数: 124
中文摘要:
      文[Erguang YANG. On some generalized countably compact spaces. J. Math. Res. Appl., 2019, 39(5): 540-550]中给出了对某些广义可数紧空间,如拟-$\gamma$空间、拟-Nagata空间、$wN$-空间及$wM$-空间等的实值函数刻画.本文继续这一研究,给出了上述空间类的其它形式的实值函数刻画.
英文摘要:
      This paper is a continuation of [Erguang YANG. On some generalized countably compact spaces. J. Math. Res. Appl., 2019, {\bf 39}(5): 540--550] in which characterizations of some generalized countably compact spaces such as quasi-$\gamma$ spaces, quasi-Nagata spaces, $wN$-spaces and $wM$-spaces in terms of real-valued functions were obtained. In this paper, we shall present some other forms of characterizations of the spaces mentioned above.
查看全文  查看/发表评论  下载PDF阅读器